Skip to Main content Skip to Navigation
New interface
Journal articles

Cournot equilibrium with convex demand

Document type :
Journal articles
Complete list of metadata

https://hal.univ-reunion.fr/hal-02167644
Contributor : Réunion Univ Connect in order to contact the contributor
Submitted on : Friday, June 28, 2019 - 6:51:57 AM
Last modification on : Friday, November 26, 2021 - 3:39:04 AM

Links full text

Identifiers

Collections

Citation

Serge Svizzero. Cournot equilibrium with convex demand. Economics Letters, 1997, 54 (2), pp.155-158. ⟨10.1016/S0165-1765(97)00023-2⟩. ⟨hal-02167644⟩

Share

Metrics

Record views

36